# SDR AALA20140614002

- Difficulty date: June 13, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141129
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER EDGE OF OUTER SKIN BENT TO RIVET ROW.  BUILT & INSTALLED DOUBLER IAW ESO 80174 PAGE 601 F.
